An aristotelian account of autonomy

ALLMARK, P. J. (2008). An aristotelian account of autonomy. Journal of value inquiry, 42 (1), 41-53.

[img]
Preview
PDF
An_Aristotelian_Account_of_Autonomy_JVE_Oct_06.pdf - Accepted Version

Download (183kB) | Preview
Link to published version:: 10.1007/s10790-008-9099-7
Item Type: Article
Additional Information: The final version of this paper has been published in the Journal of value inquiry, 88(3), 2008 © Springer. The original publication is available at http://www.springerlink.com.
Research Institute, Centre or Group: Centre for Health and Social Care Research
Identification Number: 10.1007/s10790-008-9099-7
Depositing User: Caroline Fixter
Date Deposited: 30 Mar 2010 10:21
Last Modified: 20 Aug 2015 15:13
URI: http://shura.shu.ac.uk/id/eprint/1369

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics